# SDR REXA2014080100747

- Difficulty date: August 1, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 25,240 hours, 22,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LOOSE AT SEAT 11CD.   REMOVED EMERGENCY LIGHT COVER & INSTALLED SERVICEABLE COVER IAW AMM 33-50-00.
